Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Meds & Gallstones ?
Feb 27, 2004

I've been on meds 2 yrs( viread + combivir) & doc wants to remove my 5mm gallstones -later rather than sooner...absolutly no pain ,symptoms... nurse said lots of HIV ers are having their gallbladders removed , whats the connection, how prevalent is this ??? THANX

Response from Dr. Henry

Gallstones are common as the population ages. I have not seen any data stating that any drug combination leads to increased gallstones. The general feeling is to have a potentially problematic gallbladder removed before their is an acute problem. Combivir + Viread has not been linked to increased gallstones to my knowledge. KH



Previous
Can I smoke cannabinoid or cannabis?
Next
Zovirax

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement